# SDR FDEA201408282345

- Difficulty date: August 28, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 74,040 hours, 13,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pressure System
- Part number: 26C175282
- Condition: Defective
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMER SLIDE REMOTE PRESS TO TEST BUTTON INOPERATIVE.  R&R REMOTE PRESSURE ASSY PER M/M 25-61-04-4, 25-61-04-5 .
